Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 38, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 13, 2012, 4:10 AM EST. It took effect at Dec 13, 2012, 10:00 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2012, 4:10 AM EST (09:10 UTC)
- In effect from
- Dec 13, 2012, 10:00 AM EST
- Expired
- Dec 14, 2012, 10:12 PM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
736 WHUS72 KMLB 130910 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST THU DEC 13 2012 AMZ550-552-555-570-572-575-141000- /O.NEW.KMLB.SC.Y.0038.121213T1500Z-121214T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 410 AM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY. * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE THIS MORNING BEHIND A FRONTAL BOUNDARY TO AROUND 20 KNOTS...WITH GUSTS UP TO 30 KNOTS POSSIBLE NORTH OF CAPE CANAVERAL. SEAS WILL BUILD TO 8 TO 9 FEET BEYOND 20 NM AND 5 TO 7 FEET CLOSER TO THE COAST BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
036 WHUS72 KMLB 132033 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EST THU DEC 13 2012 AMZ550-552-555-570-572-575-140900- /O.EXT.KMLB.SC.Y.0038.000000T0000Z-121214T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 333 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEAST AT 15 TO 20 KNOTS INTO FRIDAY. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE...AND 8 FEET WELL OFFSHORE TONIGHT AND REMAIN ELEVATED ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
284 WHUS72 KMLB 140822 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 322 AM EST FRI DEC 14 2012 AMZ570-572-575-142100- /O.EXT.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 322 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEAST AT 15 TO 20 KNOTS LATE TODAY. SEAS WILL BE AROUND 7 TO 9 FEET AND HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-142100- /O.CON.KMLB.SC.Y.0038.000000T0000Z-121214T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 322 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHERLY WINDS AROUND 15 TO 20 KNOTS WILL DIMINISH LATER TODAY. SEAS 5 TO 7 FEET AND HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS72 KMLB 141840 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 140 PM EST FRI DEC 14 2012 AMZ550-552-555-150300- /O.EXT.KMLB.SC.Y.0038.000000T0000Z-121215T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 140 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...SEAS 5 TO 7 FEET ARE EXPECTED TO DECREASE 5 TO 6 FEET LATE EVENING. SEAS HIGHER IN THE GULF STREAM SEBASTIAN INLET SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-150300- /O.CON.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 140 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...SEAS WILL BE AROUND 7 TO 8 FEET AND HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
163 WHUS72 KMLB 150312 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1012 PM EST FRI DEC 14 2012 AMZ570-572-575-151500- /O.CAN.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/ /O.NEW.KMLB.SW.Y.0014.121215T0312Z-121215T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1012 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. * SEAS...EASTERLY WINDS WILL EXIST BETWEEN 10 TO 15 KNOTS OFFSHORE AND COMBINE WITH A LONG PERIOD SWELL TO PRODUCE SEAS UP TO 7 TO 8 FEET INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-555-150415- /O.EXP.KMLB.SC.Y.0038.000000T0000Z-121215T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1012 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DECREASED OVER THE NEARSHORE WATERS THIS EVENING. HOWEVER DUE TO LINGERING SEAS UP TO 6 FEET...SMALL CRAFT SHOULD EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:44 AM EST, 26 minutes earlier.
Area forecast discussion, Dec 13, 3:44 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EST THU DEC 13 2012
.DISCUSSION...
TODAY-TONIGHT...FRONTAL BOUNDARY CONTINUES TO CREEP ITS WAY THROUGH
THE CENTRAL PENINSULA EARLY THIS MORNING...WELL MARKED BY A BAND OF
MID AND HIGH CLOUDS AND ISOLATED LIGHT SHOWERS OVER THE LOCAL
ATLANTIC.
THE POST FRONTAL AIR MASS ASSOCIATED WITH THE NORTHERLY WIND SHIFT
IS FAIRLY SHALLOW...WITH THE 915MHZ PROFILER AT CAPE CANAVERAL
SHOWING IT ONLY A THOUSAND FEET DEEP AT BEST WITH WEST-SOUTHWEST
FLOW AT 15-20KTS JUST ABOVE IT. AS THE PREVIOUS DISCUSSION
MENTIONED...THIS HAS SET UP A CLASSIC WEAK CAA/UNDER RUNNING
PATTERN...WHICH IS THE PERFECT RECIPE FOR THE EXPANSIVE STRATUS DECK
NOW IN PLACE ACROSS ALL BUT MARTIN COUNTY THIS MORNING.
THE FRONTAL BOUNDARY IS EXPECTED TO CLEAR CENTRAL FLORIDA BY MID
MORNING WITH NORTHERLY WINDS INCREASING BEHIND IT. WHAT FEW SHOWERS
REMAIN OVER THE ATLANTIC AND TREASURE COAST WILL BE SOUTH OF THE
AREA BY DAYBREAK...AND HAVE REMOVED THE MENTION OF PRECIP FROM THE
FORECAST FOR LAND AREAS. HOWEVER...PATCHY DRIZZLE/MIST MAY BE
POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND NORTH OF I-4 WHERE
THE POST-FRONTAL AIR WILL BE A LITTLE DEEPER.
STRATUS WILL BE SLOW TO BREAK UP TODAY...AS MODELS DO NOT VEER THE
UPPER LEVEL WINDS UNTIL THIS AFTERNOON. THE CLOUD COVER IN
COMBINATION WITH THE COLD AIR ADVECTION WILL BRING NOTICEABLY COOLER
MAX TEMPS IN THE U60S/L70S N OF I-4...L/M70S S OF I-4. OVERNIGHT
MINS INTO FRIDAY MORNING RANGING FROM THE LOW/MID 50S INLAND AND
UPPER 50S/LOWER 60S CLOSER TO THE COAST.
FRIDAY...HIGH PRESSURE ALONG THE CAROLINA COAST WL PRODUCE LOCALLY STABLE
NORTHEAST FLOW. A SCATTERING OF CLOUDS AND BREEZY CONDITIONS
DURING LATE MORNING AND INTO THE AFTERNOON...ESPECIALLY ALONG THE
COAST. GUID SUGGESTS A LAYER OF MARINE CLOUDINESS WL STREAM ACROSS
THE AREA...HOWEVER WL KEEP MENTION OF PRECIP OUT OF FORECAST AS
CLOUD BEARING MOISTURE SHOULD BE WITHIN A RATHER SHALLOW LAYER.
WEEKEND AND EXTENDED...RIDGE WL EXTEND SWD ALONG THE EASTERN US
SEABOARD...WHILE MIGRATING OFFSHORE OVER THE ATLC WATERS SUNDAY LOCAL
WINDS WILL STEADILY VEER WHILE DECREASING IN INTENSITY INTO SUNDAY.
MODEST MOISTURE RETURN WL PRODUCE A FEW NIGHTS OF FOG WITH
LIMITED TEMPERATURE RANGE DUE TO INFLUENCE OF MARINE AIRMASS.
WL BE WATCHING NEXT CONUS LOW PRESSURE ADVERTISED TO BE MOVING
ACROSS THE OH VALLEY AROUND MON DRAGGING A FRONTAL SYSTEM TOWARD
THE AREA LATE MON-TUE. NEXT PRECIP EVENT WITH SUITABLE RETURN
MOISTURE ADVERTISED WITH THIS SYSTEM LOCALLY AROUND MONDAY ATTM
AND SUBJECT TO FUTURE ADJUSTMENTS.
&&
.AVIATION...
PERSISTENT STRATUS DECK IN PLACE FOR ALL BUT KSUA AT THIS HOUR
WITH CIGS FL003-006 ALONG WITH OCCASIONAL VSBYS 3-5SM. SHALLOW
COLD AIR MASS WILL LIKELY KEEP STRATUS FROM BREAKING UP BEFORE
18Z...ESPECIALLY VCNTY KLEE-KDED-KDAB. HOWEVER...EXPECT VFR
CONDITIONS BY THIS AFTERNOON.
&&
.MARINE...
TODAY-TONIGHT...FRONTAL BOUNDARY AND NORTHERLY WIND SHIFT MAKING ITS
WAY THROUGH THE WATERS EARLY THIS MORNING WITH WINDS EXPECTED TO BE
NORTH OVER ALL THE WATERS BY MID MORNING. WIND SURGE ACCOMPANYING
THE SHIFT TO NORTH WITH SPEEDS COMING UP TO AROUND 20KTS BEHIND THE
FRONT AND CONTINUING THROUGH TONIGHT...ESPECIALLY OFFSHORE AS WINDS
VEER MORE NE.
SEAS WILL BUILD TO 6-8FT OVER THE OFFSHORE WATERS NORTH OF THE CAPE
BY THIS AFTERNOON WITH 3-5FT ELSEWHERE. SEAS WILL BUILD TO 6-7FT
NEARSHORE/8-9FT OFFSHORE BY LATE TONIGHT.
BASED ON THE CURRENT FORECAST...WILL ISSUE AN ADVISORY FOR ALL THE
WATERS STARTING MID MORNING.
FRI...NORTHEAST WINDS WILL REMAIN 15-20KT RANGE THROUGH FRIDAY.
SEAS WILL REMAIN ELEVATED ABOVE 7 FT OVER NEARLY ALL WATERS...WITH
ADVISORY HEADLINES EXPECTED TO CONTINUE INTO SATURDAY.
WIND/SEA STATE WILL ABATE EARLY NEXT WEEK AND GENERALLY FAVORABLE
BY LATE MONDAY INTO TUE AS THE HIGH CENTER BUILDS CLOSER TO THE
WATERS AND GRADIENT WINDS DIMINISH.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 57 74 58 / 10 10 10 10
MCO 69 55 77 57 / 10 0 10 10
MLB 73 62 77 62 / 10 10 10 10
VRB 76 63 77 61 / 10 10 10 10
LEE 69 52 74 57 / 0 0 10 10
SFB 69 55 76 58 / 10 0 10 10
ORL 71 56 76 59 / 10 0 10 10
FPR 75 62 77 61 / 10 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...MOSES
LONG TERM....PENDERGRASTHazardous weather outlook, Dec 12, 11:05 AM EST, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1105 AM EST WED DEC 12 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-122100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1105 AM EST WED DEC 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SOUTHWEST WINDS WILL CONTINUE TO BRING ABUNDANT MOISTURE OVER THE REGION TODAY. IN ADDITION...A FRONTAL BOUNDARY WILL SLOWLY DRIFT OVER NORTHERN SECTIONS OF EAST CENTRAL FLORIDA THIS AFTERNOON. THE COMBINATION OF HIGH MOISTURE AND THE FRONTAL BOUNDARY IS EXPECTED TO BRING NUMEROUS SHOWERS WITH EMBEDDED LIGHTNING STORMS. SLIGHTLY COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT. THE HIGHEST STORM COVERAGE IS EXPECTED TO ACROSS SOUTHERN SECTIONS... ESPECIALLY FROM NEAR LAKE OKEECHOBEE TO THE TREASURE COAST. THE MAIN THREATS FROM STORMS TODAY WILL BE STRONG GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. A FEW STORMS MAY BECOME STRONG OR EVEN SEVERE...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. HOWEVER...THERE REMAINS ENOUGH LOW LEVEL SHEAR THAT AN ISOLATED TORNADO COULD FORM...ESPECIALLY AS STORMS APPROACH THE EAST COAST. MOVEMENT WILL BE TOWARD THE NORTHEAST NEAR 30 MPH. THE GREATEST POTENTIAL FOR STRONG TO SEVERE STORMS WILL BE LATE AFTERNOON INTO EARLY EVENING OVER SOUTHERN SECTIONS...INCLUDING AREAS NEAR LAKE OKEECHOBEE AND THE TREASURE COAST. .FLOOD IMPACT... A BAND OF DEEP MOISTURE ACROSS EAST CENTRAL FLORIDA WILL CONTINUE TO SUPPORT LOCALLY HEAVY RAIN. TRAINING SHOWERS AND STORMS MAY PRODUCE RAINFALL AMOUNTS OF UP TO 4 INCHES IN A SHORT PERIOD OF TIME... PRODUCING TEMPORARY FLOODING OF SOME LOW LYING AND POOR DRAINAGE AREAS. THESE CONDITIONS WILL BE AGGRAVATED ACROSS MARTIN...OSCEOLA AND BREVARD COUNTIES WHERE HEAVY RAIN FELL OVERNIGHT. .MARINE THUNDERSTORM GUST IMPACT... NUMEROUS SHOWERS AND STORMS WILL PUSH TOWARD THE NORTHEAST ACROSS THE PENINSULA AND OFFSHORE INTO THE ATLANTIC. MOVEMENT WILL BE TO THE EAST-NORTHEAST AT 25 KNOTS. A FEW STORMS MAY PRODUCE STRONG WIND GUSTS UP TO 40 KNOTS OVER INLAND LAKES...THE INTRACOASTAL AND ATLANTIC WATERS. .WATERSPOUT IMPACT... ISOLATED STORMS COULD ALSO PRODUCE WATERSPOUTS OVER INLAND LAKES... AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INCREASED NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC COASTAL WATERS BEHIND THE FRONT ON THURSDAY AND PRODUCE HAZARDOUS BOATING CONDITIONS. WINDS SHOULD SUBSIDE THIS WEEKEND...THOUGH SEAS WILL RESPOND MORE SLOWLY. RAIN CHANCES WILL RETURN TO THE REGION EARLY NEXT WEEK AS ANOTHER FRONTAL BOUNDARY SLIDES INTO THE SOUTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MOSES/GLITTO
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.